Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2015, 11:42 PM EDT for Jefferson County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 11:42 PM EDT (03:42 UTC)
- Expired
- Jul 4, 2015, 12:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
944
WWUS82 KFFC 040342
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT FRI JUL 3 2015
GAZ074-076-040415-
WASHINGTON GA-JEFFERSON GA-
1142 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 1215 AM EDT...
AT 1142 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR 7 MILES SOUTHWEST OF LOUISVILLE...MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW...RIDDLEVILLE AND MOXLEY.
LAT...LON 3284 8231 3284 8233 3283 8235 3283 8236
3284 8267 3303 8268 3310 8228 3300 8228
3293 8227
TIME...MOT...LOC 0342Z 264DEG 37KT 3295 8253
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 8:13 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jul 3, 8:13 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 813 PM EDT FRI JUL 3 2015 .UPDATE... NEAR-TERM GRIDS UPDATED TO REFLECT OBSERVED TRENDS AND RECENT GUIDANCE. EXPECT SCT CONVECTION IN CENTRAL AL TO MOVE EAST INTO WESTCENTRAL GA AROUND 10PM THEN WEAKEN AFTER MIDNIGHT. A LARGER AREA OF SHRA/TSRA LIKELY TO MOVE INTO NORTHWEST GA AFTER 2AM SPREADING SLOWLY SOUTH AND EAST. THESE STORMS SHOULD NOT BE SEVERE BUT MAY PRODUCE PERIODS OF HVY RAIN...BASED ON THIS WILL KEEP FLASH FLOOD WATCH GOING. THIS WEAKENING AREA OF CONVECTION SAT MORNING COULD AFFECT LOCAL ACTIVITIES IN THE ATL METRO INCLUDING THE PEACHTREE ROAD RACE. WHATS LEFT OF THIS PRECIP SHOULD CONTINUE TO WEAKEN WITH ADDITIONAL ISOLD/SCT CONVECTION IN THE AFTERNOON JUST ABOUT ANYWHERE WITH PREFERENCE FOR AREAS NEAR BOUNDARIES AND GRADIENTS BETWEEN THICK CLOUD COVER AND SUNSHINE. SNELSON && .PREV DISCUSSION... /ISSUED 334 PM EDT FRI JUL 3 2015/ ..FLASH FLOOD WATCH FOR NORTH GEORGIA THROUGH SUNDAY MORNING... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... MOIST AND RELATIVELY FAST (35-45KT) ZONAL LOW TO MID LVL FLOW CONTINUES TO SEND ONE IMPULSE AFTER ANOTHER ACROSS THE SOUTHEAST REGION...SUPPORTING THE MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS THAT WILL PERSIST THROUGH AT LEAST SUNDAY. TIMING/DURATION/INTENSITY OF EACH "ROUND" HAS BEEN CHALLENGING GIVEN RAPID FLUCTUATIONS WITH MESOSCALE ENVIRONMENT. THE AREA IS IN A BIT OF LULL THIS AFTERNOON BUT EXPECT THINGS TO PICK BACK UP LATE THIS EVENING AND OVERNIGHT AS NEXT S/W APPROACHES. MODELS ACTUALLY IN PRETTY GOOD AGREEMENT WITH THIS WAVE OVERNIGHT...WITH THE NAM BEING THE MOST AGGRESSIVE SHOWING A 1-3 INCH MAX OF 6-HOUR PRECIP FROM CENTRAL AL TO NORTHEAST GA BTWN 06-12Z/SAT. TRACK OF S/W ENERGY AND BEST LOW LVL CONVG SEEM TO SUPPORT THE HEAVIER RAIN OCCURRING ACROSS NORTH GA LATE TONIGHT/EARLY SAT. ANY BREAK IN CONVECTION WILL BE SHORT-LIVED ON SATURDAY AS UPR LVL LOW STRENGTHENS OVER NRN MS/WRN TN AROUND 00Z/SUNDAY. FAVORABLE MOISTURE/ENERGY ADVECTION WITHIN PRONOUNCED SOUTHWEST FLOW WILL SUPPORT ADDITIONAL SHOWERS/THUNDERSTORMS THAT WILL TRACK ACROSS AL/GA BY SATURDAY EVENING INTO SUNDAY MORNING AS UPR LOW APPROACHES EASTERN TENNESSEE BY 12Z/SUNDAY. ADDITIONAL HEAVY RAIN EXPECTED SATURDAY NIGHT. FLOOD PRONE AREAS...ESPECIALLY ACROSS NORTH GA... WILL BE SUSCEPTIBLE TO FLOODING/FLASH FLOODING THROUGH SUNDAY. EACH ROUND OF RAIN /TONIGHT AND AGAIN SATURDAY NIGHT/ COULD BRING AT LEAST AN INCH WITH ISOLD AMOUNTS UP TO 2 INCHES. ROUGH ESTIMATE OF THE HEAVIEST RAIN AXIS OVER THE NEXT 24-48 HOURS WILL BE ALONG AND NORTH/WEST OF A CARROLLTON TO MARIETTA TO GAINESVILLE LINE...BUT CERTAINLY THIS IS NOT EXACT. GIVEN MOIST ENVIRONMENT AND LIMITED HEATING DUE TO CLOUDS AND RAIN...SEVERE POTENTIAL WILL GENERALLY BE LOW. HOWEVER...SIMILAR TO TODAY...IF OUTFLOW-DRIVEN BROKEN LINE/WEAK QLCS ROLLS INTO MORE UNSTABLE AIRMASS SOUTH AND EAST OF ATL...EXPECT A FEW STRONG TO MARGINALLY SEVERE STORMS WITH DAMAGING WINDS CONTINUING TO BE PRIMARY THREAT. DJN.83 LONG TERM /MONDAY THROUGH FRIDAY/... BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER PREVIOUS DAYS AND PLAN ONLY MINOR TWEAKS TO CURRENTLY ADVERTISED MID TO HIGH END CHANCE GRIDS. DRIER AIR CONTINUES FOR TUESDAY BEFORE ERODING AWAY AND GIVING WAY TO CONTINUED HIGH MOISTURE ATMOSPHERE FOR THE REMAINDER OF THE LONG TERM. WITH MID AND UPPER LEVEL RIDGE BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH REDUCED THROUGH THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK SUFFICE FOR THE GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND NO CHANGES ARE PLANNED. DEESE 39 && .AVIATION... 00Z UPDATE... PRIMARY CONCERN IS THREAT FOR TSRA OVERNIGHT AND SAT AFTERNOON. MOST LIKELY SCENARIO IS THAT OTHER THAN ISOLD TSRA IN WESTCENTRAL GA 02Z-05Z...AREA OF SHRA/TSRA LIKELY OVER NORTHWEST GA AFTER 05Z SPREADING INTO ATL METRO AROUND 07Z. NOT SURE PRECIP WILL MAKE IT THAT FAR SOUTH...BUT MOST LIKELY BASED ON RECENT GUIDANCE. PRECIP SHOULD CLEAR ABOUT 2-4HRS AFTER ONSET. NO OTHER BIG CONCERNS. SFC WINDS WILL REMAIN ON WEST COMPONENT. MVFR CIGS/VSBYS DURING SHRA/TSRA OTHERWISE VFR. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON LIKELIHOOD AND TIMING OF TSRA. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 84 68 86 / 40 40 30 50 ATLANTA 71 82 69 83 / 50 50 50 60 BLAIRSVILLE 64 74 63 78 / 70 70 50 60 CARTERSVILLE 69 79 67 82 / 70 70 60 60 COLUMBUS 73 86 71 87 / 60 50 40 50 GAINESVILLE 69 79 68 81 / 60 50 40 60 MACON 71 89 70 88 / 30 40 20 50 ROME 69 80 68 83 / 70 60 60 60 PEACHTREE CITY 70 84 69 84 / 50 50 40 60 VIDALIA 73 92 72 92 / 40 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. && SHORT TERM...SNELSON LONG TERM....17 AVIATION...SNELSON
Hazardous weather outlook, Jul 3, 7:00 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT FRI JUL 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-042300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 PM EDT FRI JUL 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING ACROSS CENTRAL AND PARTS OF NORTH GEORGIA... ...FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA... AN AREA OF THUNDERSTORMS DEVELOPING FROM CENTRAL AND WESTERN ALABAMA WILL MOVE EAST NORTHEAST INTO CENTRAL AND PARTS OF NORTH GEORGIA THIS EVENING. INSTABILITIES REMAIN IN PLACE OVER THE REGION AND THIS WILL BE ENOUGH FOR ISOLATED SEVERE STORMS TO DEVELOP. THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING.. THE MAIN THREAT AREA IS GENERALLY SOUTH OF I-20 AND BETWEEN THE HOURS OF 8 PM AND MIDNIGHT. DUE TO THE HEAVY RAIN...FLASH FLOODING IS POSSIBLE. FOR THIS REASON A FLASH FLOOD WATCH HAS BEEN ISSUED FOR NORTH GEORGIA THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY... AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK HIGH PRESSURE SETTLES OVER THE DEEP SOUTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 3, 10:52 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT FRI JUL 3 2015
GAZ052-053-066-040315-
HEARD GA-TROUP GA-COWETA GA-
1052 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...TROUP AND COWETA COUNTIES
UNTIL 1115 PM EDT...
AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR CENTRALHATCHEE TO
FREDONIA...AND MOVING EAST AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
RAINFALL.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...LAGRANGE...FRANKLIN...HOGANSVILLE...GRANTVILLE...
CENTRALHATCHEE...EAST NEWNAN...CORINTH...HARRISONVILLE...HANDY...
ROCKY POINT...ABBOTTSFORD...STATE LINE PARK...WARESVILLE...PARAN...
POWERS CROSSROADS...PLANT WANSLEY...TEXAS...ROOSTERVILLE AND
ARNCO-SARGENT.
LAT...LON 3341 8521 3344 8472 3322 8481 3322 8485
3319 8485 3319 8486 3309 8486 3304 8488
3298 8521 3322 8526
TIME...MOT...LOC 0252Z 250DEG 30KT 3337 8516 3299 8528Special weather statement, Jul 3, 10:54 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT FRI JUL 3 2015
GAZ079-089-091-040330-
MUSCOGEE GA-TALBOT GA-MARION GA-
1054 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...TALBOT AND MARION
COUNTIES UNTIL 1130 PM EDT...
AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH FORT BENNING...OR 8 MILES EAST OF
COLUMBUS...MOVING EAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...GENEVA...UPATOI...BRANTLEY...
BALDWINVILLE...PO BIDDY CROSSROADS...TAZEWELL...OAKLAND...MARION
ESTATES...BOX SPRINGS AND JUNIPER.
LAT...LON 3249 8466 3249 8464 3253 8464 3251 8471
3248 8474 3258 8477 3258 8470 3264 8469
3271 8444 3256 8444 3256 8445 3254 8445
3252 8443 3238 8443 3235 8466
TIME...MOT...LOC 0254Z 257DEG 34KT 3251 8484Local storm report, Jul 3, 11:04 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 2 N COLUMBUS 32.49N 84.99W
07/03/2015 MUSCOGEE GA BROADCAST MEDIA
SEVERAL TREES DOWN IN NORTH COLUMBUS WEST OF THE
AIRPORT. APPROX 1700 OUTAGES REPORTED BY GEORGIA POWER.
&&
EVENT NUMBER FFC1500495
SNELSONSpecial weather statement, Jul 3, 11:18 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 PM EDT FRI JUL 3 2015 GAZ052>054-066-067-040345- HEARD GA-TROUP GA-COWETA GA-FAYETTE GA-MERIWETHER GA- 1118 PM EDT FRI JUL 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HEARD...TROUP... COWETA...FAYETTE AND MERIWETHER COUNTIES UNTIL 1145 PM EDT... AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEWNAN TO HOGANSVILLE...AND MOVING EAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HEARD...TROUP...COWETA...FAYETTE AND MERIWETHER COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...HOGANSVILLE... GRANTVILLE...LUTHERSVILLE...MORELAND...SHARPSBURG...TURIN... HARALSON...LONE OAK...EAST NEWNAN...CORINTH...HARRISONVILLE...THOMAS CROSSROADS...ROCKY MOUNT...HANDY...MADRAS AND ALVATON. LAT...LON 3350 8454 3314 8454 3309 8504 3342 8497 TIME...MOT...LOC 0318Z 260DEG 32KT 3340 8490 3317 8495
Special weather statement, Jul 3, 11:32 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 PM EDT FRI JUL 3 2015
GAZ069-079>081-091>093-040400-
TALBOT GA-UPSON GA-MARION GA-MACON GA-TAYLOR GA-SCHLEY GA-
CRAWFORD GA-
1132 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...MARION...
MACON...TAYLOR...SCHLEY AND CRAWFORD COUNTIES UNTIL MIDNIGHT EDT...
AT 1131 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED FROM
NEAR SUNSET VILLAGE TO NEAR BUTLER TO NEAR BUENA VISTA...AND MOVING
EAST AT 50 MPH.
HAZARD...WINDS UP TO 50 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...BUTLER...ROBERTA...REYNOLDS...IDEAL...YATESVILLE...
LINCOLN PARK...RUPERT...PRATTSBURG...POTTERVILLE...GARDEN VALLEY...
PLEASANT HILL...SALEM...BARTLETT...LOGTOWN...HORNS...CARSONVILLE...
CHARING...WESLEY CHURCH AND FICKLING MILL.
LAT...LON 3231 8448 3253 8440 3283 8455 3294 8412
3285 8412 3285 8407 3260 8394 3251 8402
3250 8400 3232 8411
TIME...MOT...LOC 0331Z 258DEG 44KT 3285 8446 3255 8429 3232 8448Special weather statement, Jul 3, 11:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1142 PM EDT FRI JUL 3 2015
GAZ074-076-040415-
WASHINGTON GA-JEFFERSON GA-
1142 PM EDT FRI JUL 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON AND JEFFERSON COUNTIES
UNTIL 1215 AM EDT...
AT 1142 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR DAVISBORO...
OR 7 MILES SOUTHWEST OF LOUISVILLE...MOVING EAST AT 45 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LOUISVILLE...WADLEY...DAVISBORO...BARTOW...RIDDLEVILLE AND MOXLEY.
LAT...LON 3284 8231 3284 8233 3283 8235 3283 8236
3284 8267 3303 8268 3310 8228 3300 8228
3293 8227
TIME...MOT...LOC 0342Z 264DEG 37KT 3295 8253The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee | 49 min |
| Jul 3, 10:52 PM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 23 min |
| Jul 3, 10:54 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 32 min |
| Jul 3, 11:18 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jul 3, 11:23 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 37 min |
| Jul 3, 11:32 PM EDT | Special Weather Statement | FFC | Taylor, Upson | 28 min |
| Jul 3, 11:43 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jul 3, 11:44 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 31 min |
| Jul 4, 12:09 AM EDT | Special Weather Statement | FFC | Macon, Schley | 51 min |
| Jul 4, 12:10 AM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 35 min |
| Jul 4, 12:15 AM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jul 4, 12:40 AM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 35 min |
| Jul 4, 1:09 AM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 4, 1:19 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Oconee, Oglethorpe, Taliaferro and 1 more | 26 min |
| Jul 4, 1:35 AM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jul 4, 1:37 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Jefferson, Oglethorpe, Taliaferro, Warren and 2 more | 38 min |
| Jul 4, 1:42 AM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 4, 1:51 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 24 min |
| Jul 4, 1:58 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 4, 2:18 AM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding | 27 min |
| Jul 4, 2:44 AM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jul 4, 2:50 AM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Talbot, Upson | 40 min |
| Jul 4, 2:54 AM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 51 min |
| Jul 4, 6:13 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 20 hr |
| Jul 4, 12:32 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 28 min |
| Jul 4, 12:58 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 32 min |
| Jul 4, 1:01 PM EDT | Special Weather Statement | FFC | Marion, Schley | 29 min |
| Jul 4, 1:20 PM EDT | Special Weather Statement | FFC | Houston | 25 min |
| Jul 4, 1:23 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 4, 1:29 PM EDT | Special Weather Statement | FFC | Macon | 31 min |
| Jul 4, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Pulaski | 28 min |
| Jul 4, 1:35 PM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 4, 1:39 PM EDT | Special Weather Statement | FFC | Schley | 36 min |
| Jul 4, 1:45 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 4, 1:47 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jul 4, 1:56 PM EDT | Special Weather Statement | FFC | Dooly | 34 min |
| Jul 4, 1:59 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jul 4, 2:01 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 4, 2:16 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Jul 4, 2:19 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 26 min |
| Jul 4, 2:21 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Jul 4, 2:28 PM EDT | Special Weather Statement | FFC | Dooly | 32 min |
| Jul 4, 2:33 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Jul 4, 2:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Jul 4, 2:38 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 4, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 4, 3:29 PM EDT | Special Weather Statement | FFC | Treutlen | 31 min |
| Jul 4, 3:46 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.